| Catalog Number |
94640 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Subcutaneous Nodule (4548)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
A healthcare professional reported that a patient 9 months ago was injected with juvéderm voluma® xc in the infra brow.Recently the patient was presented with nodules.No pain or redness.The patient was administered with hylenex.The patient returned and was administered as well as massage.The symptoms have not been resolved.